# SDR SWAA2012091007458

- Difficulty date: September 2, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 28,254 hours, 16,492 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILZER LOWER SKIN CRACKED AT STA 101.9.  REPAIRED SKIN IAW SRM.
